Reconstruction of graphs with special degree-sequences
Jozef Širáň (1982)
Mathematica Slovaca
Similarity:
Jozef Širáň (1982)
Mathematica Slovaca
Similarity:
Chiang Lin, Wei-Bo Ou (2007)
Czechoslovak Mathematical Journal
Similarity:
The minimum orders of degree-continuous graphs with prescribed degree sets were investigated by Gimbel and Zhang, Czechoslovak Math. J. 51 (126) (2001), 163–171. The minimum orders were not completely determined in some cases. In this note, the exact values of the minimum orders for these cases are obtained by giving improved upper bounds.
Pikhurko, Oleg, Taraz, Anusch (2005)
The Electronic Journal of Combinatorics [electronic only]
Similarity:
Bollobás, Béla, Nikiforov, Vladimir (2005)
The Electronic Journal of Combinatorics [electronic only]
Similarity: